# SDR 95ZZZZ41

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2692P
- Make and model: Swrngn SA227AC
- Aircraft serial: AC658B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Part number: 2724004017
- Condition: Damaged
- Location: Cabin Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3032 - IN CRUISE FLIGHT FROM DTW, THE CABIN DOOR LIGHT ILLUMINATED IN FLIGHT.  THE CREW REDUCED THE CABIN DIFFERENTIAL PRESSURE TO ZERO AND THE LIGHT EXTINGUISHED.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE PASSENGER DOOR HANDLE U-JOINT, P/N MS 20271B10, AND SHAFT, P/N 27-24004-017.  SYSTEM OPERATED SATISFACTORILY.  REFERENCE MALA954235.
